# SDR UPS98225475

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (SDN C53-111-01.00-01) ON NLG DOGHOUSE FLOOR SUPPORT CHORD AT BS 351 RBL 30 WL 170 (BELOW FLOOR).  REMOVED CORROSION PART OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-21-151, 51-10-2, 51-30-2, 51-20-4 AND 51-30-5.
